# SDR USAA2010120992938

- Difficulty date: December 2, 2010
- Submitted: December 9, 2010
- Operation: Air carrier
- Aircraft: N271AY
- Make and model: Airbus A330-323
- Aircraft serial: 323
- Aircraft time: 49,358 hours, 7,913 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Sleeve
- Part number: F5453246320000
- Condition: Corroded
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - S2 - MAJOR REPAIR - FRETTING CORROSION ON RIGHT PYLON RIB 12 PYLON TO RIB ATTACH FITTING OUTBOARD LOWER ATTACH SLEEVE UNDER HEAD FLANGE AT WS 6261.  REPLACED RIGHT PYLON RIB 12 PYLON TO RIB ATTACH FITTING OUTBOARD LOWER ATTACH SLEEVE UNDER HEAD FLANGE AT WS 6261 IAW A330 AMM 54-51-17-400-803.
